# SDR ABXA2024032262

- Difficulty date: March 22, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N651GT
- Make and model: Boeing 767231
- Aircraft serial: 22570
- Aircraft time: 90,323 hours, 27,529 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Right Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

ATTEMPTED X BLEED START ON RT ENG INITIALLY N2 ROSE TO 20% THEN START VALVE DISCRETE LIGHT CAME ON AGAIN AND N2 DROPPED AS LOW AS 8% ABORTED START. DEFERRED PER ABX-80-00-2-1, PERFORMED MANUAL START.  REMOVED AND REPLACED RIGHT ENGINE STARTER CONTROL VALVE ASSY. IAW ABX B767 AMM 80-11-02 SERVICEABLE UNIT INSTALLED OP CK OK. DI 50365 IS CLEARED PLACARD REMOVED NO MX DI PROCEDURE ACCOMPLISHED.
